Irreducible representations of Yangians

Maxim L Nazarov, Sergey Khoroshkin, Paolo Papi

Research output: Contribution to journalArticlepeer-review


We give explicit realizations of irreducible representations of the Yangian of the general linear Lie algebra and of its twisted analogues, corresponding to symplectic and orthogonal Lie algebras. In particular, we develop the fusion procedure for twisted Yangians. For the non-twisted Yangian, this procedure goes back to the works of Cherednik.
Original languageEnglish
Pages (from-to)189-226
Number of pages37
JournalJournal of Algebra
Issue number1
Early online date12 Sept 2011
Publication statusPublished - 15 Nov 2011


  • Yangians;
  • Intertwining operators

Cite this